Alert archive / Oklahoma / River Flood Warnings in 2020

River Flood Warning 47, NWS Tulsa, OK

April 3, 2020LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 3, 2020, 8:39 AM CDT for LeFlore County, Oklahoma. It took effect at Apr 3, 2020, 3:13 PM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2020, 8:39 AM CDT (13:39 UTC)
In effect from
Apr 3, 2020, 3:13 PM CDT
Expired
Apr 5, 2020, 7:27 AM CDT
In force
40 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Panama (PANO2).

Action stage
29 ft
Minor stage
29 ft
Moderate stage
33 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

180 
WGUS44 KTSA 031339
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
839 AM CDT Fri Apr 3 2020


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-032139-
/O.NEW.KTSA.FL.W.0047.200404T0112Z-200406T0945Z/
/PANO2.1.ER.200404T0112Z.200404T1800Z.200406T0345Z.NO/
839 AM CDT Fri Apr 3 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Poteau River near Panama
* from this evening to late Sunday night, or until the warning is 
  cancelled.
* At  6:30 AM Friday, the stage was 24.60 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage this evening and continue to rise to near 32.0 feet by 
  early Saturday afternoon. The river is expected to fall below flood
  stage late Sunday evening.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road
  east of Panama is flooded.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

Lacy
8 follow-up statements
133 
WGUS84 KTSA 031909
FLSTSA
Flood Statement
National Weather Service Tulsa OK
209 PM CDT Fri Apr 3 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-040310-
/O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200403T2123Z.200404T0600Z.000000T0000Z.NO/
209 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At  1:00 PM Friday, the stage was 21.35 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage late this afternoon and continue to rise to near 
  23.0 feet Saturday morning. The river will then slowly fall but will
  remain above flood stage thru Wednesday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-040309-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1800Z.NO/
209 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday evening, or until the warning is cancelled.
* At  1:00 PM Friday, the stage was 356.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by this 
  afternoon and continue to rise to near 358.0 feet by Sunday before 
  dawn. The river will then begin falling Sunday evening to just below 
  flood stage by Tuesday evening and will remain there until further 
  notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-040309-
/O.EXT.KTSA.FL.W.0047.200403T2013Z-200405T1345Z/
/PANO2.1.ER.200403T2013Z.200404T1200Z.200405T0745Z.NO/
209 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 28.45 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late this afternoon and continue to rise to near 32.4 
  feet by Saturday morning. The river is expected to fall below flood
  stage Sunday before dawn.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road
  east of Panama is flooded.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

Lacy
298 
WGUS84 KTSA 040055
FLSTSA
Flood Statement
National Weather Service Tulsa OK
755 PM CDT Fri Apr 3 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-040855-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1305Z/
/PANO2.1.ER.200403T1956Z.200404T1200Z.200405T0705Z.NO/
755 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 30.19 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 32.1 feet Saturday morning. The river is expected to fall 
  below flood stage Sunday before dawn.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
864 
WGUS84 KTSA 040802
FLSTSA
Flood Statement
National Weather Service Tulsa OK
302 AM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-041601-
/O.CON.KTSA.FL.W.0047.000000T0000Z-200405T1305Z/
/PANO2.1.ER.200403T1956Z.200404T1200Z.200405T0705Z.NO/
302 AM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At  2:30 AM Saturday, the stage was 30.84 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 32.1 feet this morning. The river is expected to fall below 
  flood stage Sunday before dawn.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
299 
WGUS84 KTSA 041341
FLSTSA
Flood Statement
National Weather Service Tulsa OK
841 AM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-131-042141-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1800Z.000000T0000Z.NO/
841 AM CDT Sat Apr 4 2020

...Flood Warning extended until further notice...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At  8:00 AM Saturday, the stage was 22.41 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 22.6 feet this afternoon then begin slowly falling. The river 
  will remain above flood stage between 22 and 22.5 feet thru next
  Thursday.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-042141-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T1200Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T0600Z.NO/
841 AM CDT Sat Apr 4 2020

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday morning, or until the warning is cancelled.
* At  8:00 AM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  this evening and then begin falling. The river is expected to fall 
  below flood stage Wednesday before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-042141-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T0916Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0316Z.NO/
841 AM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until late tonight, or until the warning is cancelled.
* At  7:30 AM Saturday, the stage was 30.86 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by tonight.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

Lacy
370 
WGUS84 KTSA 041859
FLSTSA
Flood Statement
National Weather Service Tulsa OK
159 PM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-131-050259-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200408T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1800Z.NO/
159 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday evening, or until the warning is cancelled.
* At  1:00 PM Saturday, the stage was 22.17 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren is falling and will 
  fall below flood stage this evening. However, the river will begin
  rising again tomorrow afternoon, rising to near flood stage by early 
  Monday evening. The river will remain near flood stage through at least 
  midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-050258-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200409T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1800Z.NO/
159 PM CDT Sat Apr 4 2020

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday evening, or until the warning is cancelled.
* At  1:00 PM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  this evening. The river will fall below flood stage early Wednesday
  afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-050258-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1545Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0945Z.NO/
159 PM CDT Sat Apr 4 2020

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At  1:30 PM Saturday, the stage was 30.67 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
874 
WGUS84 KTSA 050106
FLSTSA
Flood Statement
National Weather Service Tulsa OK
806 PM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-131-050905-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
806 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At  7:00 PM Saturday, the stage was 21.62 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren has fallen below flood
  stage this evening. However, the river will begin rising again 
  tomorrow afternoon, rising to near flood stage by early Monday 
  evening. The river will remain near flood stage through at least 
  midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-050905-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
806 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 357.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  Sunday before dawn. The river will fall below flood stage late 
  Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-050905-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1415Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0815Z.NO/
806 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 7:30 PM Saturday, the stage was 30.19 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
650 
WGUS84 KTSA 050823
FLSTSA
Flood Statement
National Weather Service Tulsa OK
323 AM CDT Sun Apr 5 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-051623-
/O.CON.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
323 AM CDT Sun Apr 5 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At  3:00 AM Sunday, the stage was 21.05 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren fell below flood
  stage Saturday evening. However, the river will begin rising again 
  this afternoon, rising to near flood stage by early Monday 
  evening. The river will remain near flood stage through at least 
  midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-051623-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
323 AM CDT Sun Apr 5 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At  2:00 AM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is near crest now and will fall below flood
  stage by late Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-051418-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1418Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0818Z.NO/
323 AM CDT Sun Apr 5 2020

...Flood Warning extended until this morning...
The Flood Warning continues for
  The Poteau River near Panama.
* until this morning, or until the warning is cancelled.
* At  2:30 AM Sunday, the stage was 29.11 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early this morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
120 
WGUS84 KTSA 051227
FLSTSA
Flood Statement
National Weather Service Tulsa OK
727 AM CDT Sun Apr 5 2020


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-051257-
/O.CAN.KTSA.FL.W.0047.000000T0000Z-200405T1418Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0805Z.NO/
727 AM CDT Sun Apr 5 2020

The Flood Warning is cancelled for
  The Poteau River near Panama.
* At  6:30 AM Sunday, the stage was 28.30 feet.
* Flood stage is 29.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Poteau River near Panama will continue falling and 
  remain below flood stage.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:41 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 3, 6:41 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
641 AM CDT Fri Apr 3 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Mainly IFR conditions will prevail through the forecast period,
with some improvement to MVFR possible overnight tonight at the
northeast Oklahoma sites. Areas of light rain or drizzle will
occur today into this evening.

&&

.PREV DISCUSSION... /Issued 259 AM CDT Fri Apr 3 2020/

DISCUSSION...
Winter is set to make an encore performance across
eastern Oklahoma and western Arkansas over the next
24 hours. This is especially true for northeast Oklahoma
where some areas could see temperatures below freezing
early Saturday morning.

A strong cold front is currently working through the
Tulsa metro area with temperatures set to fall a good
20 degrees over the next hour or so. Temperatures will
fall or remain steady across the area Today as the front
works through the region. As mentioned earlier, temperatures
are forecast to bottom out near freezing across portions
of Osage and Washington Counties in northeast Oklahoma early
Saturday morning. Will not issue any type of freeze headline
at this time. However, later shifts may need to issue if
the forecast of below freezing temperatures becomes more
certain.

Scattered showers and thunderstorms have blossomed in advance
of the cold front this morning in a zone of isentropic lift.
This activity is expected to persist through the morning hours.
More showers and isolated thunderstorms are possible later
this afternoon and into tonight as the 850MB front moves into
the region. The potential for rain showers across southeast
Oklahoma and western Arkansas will linger through Saturday
afternoon.

After a dry Saturday night, the potential for showers and eventually
thunderstorms returns Sunday and continues through Tuesday as
moisture increases across the area before a cold front moves
through the region Tuesday night. More showers and thunderstorms
will be possible Wednesday night into Thursday as the next cold
front settles into the area.

As far as temperatures go, after our cold snap Today and Saturday,
above normal readings are expected for the remainder of the forecast
period.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....05
Hazardous weather outlook, Apr 3, 5:19 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 AM CDT Fri Apr 3 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 AM CDT Fri Apr 3 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...Limited.
	AREA...Northern Osage County.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are occurring across parts of far
eastern Oklahoma and northwest Arkansas early this morning.
Additional thunderstorms will be possible later today into this
evening near and behind a strong cold front that is moving
southeast across the area. Severe weather is not expected.

Light freezing rain or freezing drizzle will be possible this
morning across northern Osage County, where temperatures have
fallen to near the freezing mark. A few slick spots may develop on
bridges and overpasses. Temperatures will warm above freezing by
late morning, ending the threat of freezing precipitation.

Northerly winds behind the cold front will gust to near 30 miles
an hour at times today across parts of northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A series of upper level disturbances will move across the area
bringing near daily chances of showers and thunderstorms from
Sunday night through at least the middle of next week.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:16 AM CDTSpecial Weather StatementTSAMcIntosh29 min

Nearby

River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.